Open Access
2014 Stability of Stochastic Differential Delay Systems with Delayed Impulses
Yanlei Wu
Abstr. Appl. Anal. 2014(SI35): 1-9 (2014). DOI: 10.1155/2014/481971


We investigate the stability of stochastic delay differential systems with delayed impulses by Razumikhin methods. Some criteria on the pth moment and almost sure exponential stability are obtained. It is shown that an unstable stochastic delay system can be successfully stabilized by delayed impulses. Moreover, it is also shown that if a continuous dynamic system is stable, then, under some conditions, the delayed impulses do not destroy the stability of the systems. The effectiveness of the proposed results is illustrated by two examples.


Download Citation

Yanlei Wu. "Stability of Stochastic Differential Delay Systems with Delayed Impulses." Abstr. Appl. Anal. 2014 (SI35) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3193516
Digital Object Identifier: 10.1155/2014/481971

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI35 • 2014
Back to Top